# SDR AALA20150218011

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N646AA
- Make and model: Boeing 757223
- Aircraft serial: 24604
- Aircraft time: 73,616 hours, 25,527 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: CTY1543501
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER LANDING.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  WEATHER RADAR FAILED IN FLIGHT & GRINDING NOISE HEARD WITH SWITCH ON.  REPLACED WEATHER RADAR ANTENNA IAW AMM 34-43-06.  SYS CHECKED NORMAL.
